# SDR DALA2019100875778

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 134,410 hours, 19,133 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND AT SEAT 22 F PLUG HARNESS EMERGENCY LIGHT DISCONNECTED. RE-CONNECTED HARNESS OK FOR SERVICE. (LP6338385)
